# SDR CA000614053

- Difficulty date: May 16, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Lear 35A
- Aircraft time: 12,220 hours
- Engine: Garrtt TFE7312
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) RT ENGINE FLAME OUT IN DESCENT. AIR IGNITION WAS ALREADY ON. ENGINE SPOOL DOWN THEN RELIGHT WITH NO ACTION TAKEN. FUEL FILTERS AND OUTPUT PRESSURE CHECK. PERFORMANCE CARRIED OUT AND ACCEL/DECEL CARRIED OUT. SUSPECT HEAVY PRECIPITATION.
